Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


testosterone supplementation side effects
Oct 25, 2010

hi there, i really enjoyed reading your response under 'testosterone supplementation' dated 10/16. in it you mention some of the side effects of supplementation and how some providers may not know how to address them. i am currently blessed with a great healthcare provider and he has me on testim for test. supplementation. my problem is i get very itchy nipples, and even get lactation in the left one...there is a lump that on occasion gets tender on the same left side. the doctor did say he thinks i'm suffering from gynecomastia. he's not suggested anything to treat this...do you have any suggestions of things i can bring up with him regarding treating this issue? i appreciate any guidance you can give me...and thank you for your important contributions to this forum!

Response from Mr. Vergel

You may want to talk to him about getting a prescription for Arimidex, and estrogen receptor blocker. Testosterone can be converted to estradiol, a female hormone, in some men with a lot of aromatase, an enzyme that converts testosterone to the female hormone. As men age and as men get fatter, their aromatase activity increases. Arimidex is used off label at 0.25 mg per day to help decrease gynecomastia that has not progressed to an irreversible point. Some insurance companies do not want to pay for it. Remember to cut the small 1 mg pill in fourths since it is dispensed in 1 mg doses. More on "Testosterone: A Man's Guide"

Nelson How to buy the book



Previous
Split Condom risk
Next
testosterone and hair loss??

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement